# SDR 2003F00406

- Difficulty date: June 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-800
- Aircraft serial: 30619
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Part serial: 119749
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN DUE TO HIGH OIL TEMPERATURE.  REMOVED AND REPLACED APU OIL TEMP BULB IAW 49-94-11.  NO HELP.  REMOVED AND REPLACED OIL COOLER IAW 49-91-41.  NO HELP.  REMOVED AND REPLACED APU TEMP CONTROL VALVE IAW 49-91-21.  OPS CHECKED GOOD ON RUN UP.  FULLY LOADED APU FOR 30 MINUTES.  NO DEFECTS NOTED.  PLACARD REMOVED AND AIRCRAFT RETURNED TO SERVICE.  (M)
